Skip to content. | Skip to navigation

This is SunRain Plone Theme
You are here: Home / COMMUNITY / Faculty / Ngalla Djitte Publications

Ngalla Djitte Publications

  • C. Diop, M. Sene, N. Djitté, Approximation of common fixed points of a finite family of multivalued mappings, accepted and to be published, Pacific Journal Optimization.
  • T.M. M. Sow, N. Djitté and C.E. Chidume, A path convergence theorem and construction of fixed points for nonexpansive mappings in certain Banach spaces, CARPATHIAN J. MATH., 32 (2016), No. 2, 217 – 226.
  • T.M. M. Sow, C. Diop and N. Djitté, Algorithm for Hammerstein equations with monotone mappings in certain Banach spaces, Creat. Math. Inform., 25(2016), No. 1, 101 – 114. 2015.
  • C. Diop, T.M. M. Sow, N. Djitté and C.E. Chidume, Constructive techniques for zeros of monotone mappings in certain Banach spaces, SpringerPlus,vol. 4, no. 1, 2015.
  • T.M. M. Sow, M. Sene, and N. Djitté, Strong convergence theorems for a common fixed point of a finite family of multivalued mappings in certain Banach spaces, Int. Journal of Math. Anal., Vol. 9, 2015, no. 9, 437 – 452.
  • C.E. Chidume, N. Djitte, M sene, Iterative algorithm for zeros of multivalued accretive operators in certain Banach spaces, Afr. Mat. 26, (2015), no. 3-4, 357-368. 6/92014
  • M. Sene, C. Diop and N. Djitté, Iterative algorithms for a finite family of multivalued quasi-nonexpansive mappings , Advances in Numerical Analysis, Volume 2014, Article ID 181049, 6 pages.
  • N. Djitté, M. Sene, Convergence theorems for Fixed Points of Multi-Valued Mappings in Hilbert Spaces, Int. J. Anal., Volume 2014, Article ID 269786, 7 pages.
  • M. Sene, P. Faye and N. Djitté, A Krasnoselskii type Algorithm approximating a common Fixed Point of a finite family of multivalued strictly pseudocontractive mappings in Hilber spaces , ,J. Maths. Sci. Adv. Appl.,Volume 27, 2014, Pages 59-80.
  • C.E. Chidume, C.O. Chidume, N.Djitte & M.S. Minjirbir, Iterative algorithm for fixed points of multi-valued pseudo-contractive mappings in Banach spaces, J. Nonlinear and Convex Analysis, Volume 15, Number 2, 2014, 241-255.2013
  • C.E. Chidume, N. Djitte, J.N. Ezeora, Convergence theorems for fixed points of uniformly continuous Phi-pseudo-contractive-type operator, Fixed Point Theory and Applications, 2013, 2013:321,doi: 10.1186/1687-1812-2013-321.
  • N. Djitte, M. Sene, An iterative algorithm for approximating solutions of Hammerstein integral equations, Numerical Functional Analysis and Optimization, 34 (12): 1299-1316 (online 12 november 2013), DOI: 10.1080/01630563.2013.812111.
  • C.E. Chidume, C.O. Chidume, N. Djitte, M.S. Minjirbir, Convergence theorems for fixed points of multivalued strictly pseudocontractive mappings in Hilbert Spaces, Abst. Appl. Anal., Volume 2013, Article 9 629468, 10 pages, doi: 10.1155/2013/629468.
  • Charles E Chidume, Chu-Chu Chidume, Ngalla Djitte, Maaruf S Minjirbir, Krasnoselskii-type Algorithm for Fixed Points of Multivalued strictly pseudo-contractive Mappings, Fixed Point Theory and Applications, 2013, 2013:58 (14 March 2013), doi:10.1186/1687-1812-2013-58.
  • C.E. Chidume, N. Djitte, An Iterative method for Solving nonlinear integral equations of Hammerstein type, Applied Mathematics and Computation, 219 (2013), 5613-5621.
  • N. Djitte, M. Sene, Iterative solution of nonlinear integral equations of Hammerstein type with Lipschitz and accretive operators, ISRN Appl. Math., Volume 2012, Article ID 963802, 15 pages, doi:10.5402/2012/963802.
  • C.E. Chidume, N. Djitte, Strong convergence theorems for zeros of bounded maximal monotone nonlinear operators, Abst. Appl. Anal., Volume 2012, Article ID 681348, 19 pages, doi:10.1155/2012/681348.
  • C.E. Chidume, N. Djitte, Approximation of solutions of nonlinear integral equations of Hammerstein type, ISRN Math. Anal., Volume 2012, Article ID 169751, 11 pages, doi:10.5402/2012/169751.
  • C.E. Chidume, N. Djitte, Convergence Theorems for Solutions of Hammerstein Equations with Accretive Type Nonlinear Operators, PanAmer. Math. J., Vol 22 (2012), no 2, 19-29.